Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 79, NWS State College, PA

June 10, 2020Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2020, 8:44 PM EDT for Schuylkill County, Pennsylvania. It was in force for 76 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2020, 8:44 PM EDT (00:44 UTC)
Expired
Jun 10, 2020, 10:00 PM EDT
In force
76 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Schuylkill County, PA

The radar

The State College radar (KCCX), 157 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 9:10 PM EDTTSTM WND DMGPottsville, PATREE DOWN ON WIRES.
Jun 10, 9:20 PM EDTTSTM WND DMG3 N Tuscarora, PATREES DOWN IN RYAN TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2020-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2039 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2020-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2039 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted.

844 
WUUS51 KCTP 110044
SVRCTP
PAC107-110200-
/O.NEW.KCTP.SV.W.0079.200611T0044Z-200611T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
844 PM EDT Wed Jun 10 2020

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Schuylkill County in central Pennsylvania...

* Until 1000 PM EDT.

* At 844 PM EDT, a severe thunderstorm was located over Donaldson,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees, roofs, and siding.

* Locations impacted include...
  Pottsville, Tamaqua, Schuylkill Haven, Shenandoah, Minersville,
  Mahanoy City, Frackville, St. Clair, Ashland, Orwigsburg, Mcadoo,
  Pine Grove, Port Carbon, Tremont, Girardville, Hometown, Tower
  City, Tuscarora, New Philadelphia and Oneida.

This includes Interstate 81 from mile markers 97 to 139.

This includes the following COVID-19 Test Sites... 
Geisinger Orwigsburg...
Geisinger St. Luke's Hospital...
Lehigh Valley Health Network...
and West Penn Medical Center.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Damaging winds and continuous cloud to ground lightning is occurring 
with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4064 7598 4062 7600 4051 7631 4049 7644
      4062 7663 4076 7642 4080 7631 4084 7630
      4094 7615 4090 7604 4091 7600 4081 7589
      4073 7576
TIME...MOT...LOC 0044Z 243DEG 22KT 4061 7643 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Banghoff
4 follow-up statements
297 
WWUS51 KCTP 110058
SVSCTP

Severe Weather Statement
National Weather Service State College PA
858 PM EDT Wed Jun 10 2020

PAC107-110200-
/O.CON.KCTP.SV.W.0079.000000T0000Z-200611T0200Z/
Schuylkill PA-
858 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR SCHUYLKILL COUNTY...

At 857 PM EDT, a severe thunderstorm was located over Branchdale,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
Pottsville, Tamaqua, Schuylkill Haven, Shenandoah, Minersville,
Mahanoy City, Frackville, St. Clair, Ashland, Orwigsburg, Mcadoo,
Pine Grove, Port Carbon, Tremont, Girardville, Hometown, Tuscarora,
New Philadelphia, Oneida and Friedensburg.

This includes Interstate 81 from mile markers 97 to 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4064 7598 4062 7600 4051 7631 4049 7644
      4056 7654 4077 7633 4080 7631 4084 7630
      4094 7615 4090 7604 4091 7600 4081 7589
      4073 7576
TIME...MOT...LOC 0057Z 243DEG 22KT 4065 7634 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Banghoff
104 
WWUS51 KCTP 110115
SVSCTP

Severe Weather Statement
National Weather Service State College PA
915 PM EDT Wed Jun 10 2020

PAC107-110200-
/O.CON.KCTP.SV.W.0079.000000T0000Z-200611T0200Z/
Schuylkill PA-
915 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL SCHUYLKILL COUNTY...

At 915 PM EDT, a severe thunderstorm was located over Coaldale,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
Pottsville, Tamaqua, Schuylkill Haven, Shenandoah, Minersville,
Mahanoy City, Frackville, St. Clair, Ashland, Orwigsburg, Mcadoo,
Port Carbon, Girardville, Hometown, Tuscarora, New Philadelphia,
Oneida, Grier City-Park Crest, Marlin and Altamont.

This includes Interstate 81 from mile markers 116 to 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4061 7619 4072 7638 4077 7633 4080 7631
      4084 7630 4094 7615 4090 7604 4091 7600
      4081 7589 4079 7585
TIME...MOT...LOC 0115Z 231DEG 28KT 4077 7616 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Banghoff
288 
WWUS51 KCTP 110134
SVSCTP

Severe Weather Statement
National Weather Service State College PA
934 PM EDT Wed Jun 10 2020

PAC107-110200-
/O.CON.KCTP.SV.W.0079.000000T0000Z-200611T0200Z/
Schuylkill PA-
934 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR NORTHEASTERN SCHUYLKILL COUNTY...

At 933 PM EDT, a severe thunderstorm was located over Hometown,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees, roofs, and siding.

Locations impacted include...
Tamaqua, Mcadoo, Hometown, Tuscarora, Grier City-Park Crest, Delano,
Coaldale, Kelayres, Park Place and Trenton.

This includes Interstate 81 from mile markers 132 to 138.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4075 7602 4084 7611 4090 7602 4091 7600
      4081 7589 4079 7585 4078 7587
TIME...MOT...LOC 0133Z 238DEG 24KT 4083 7600 

HAIL...<.75IN
WIND...60MPH
 
$$

Banghoff
379 
WWUS51 KCTP 110151
SVSCTP

Severe Weather Statement
National Weather Service State College PA
951 PM EDT Wed Jun 10 2020

PAC107-110201-
/O.EXP.KCTP.SV.W.0079.000000T0000Z-200611T0200Z/
Schuylkill PA-
951 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLKILL COUNTY
WILL EXPIRE AT 1000 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

LAT...LON 4075 7602 4084 7611 4090 7602 4091 7600
      4081 7589 4079 7585 4078 7587
TIME...MOT...LOC 0151Z 243DEG 22KT 4088 7587 

$$

Banghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 8:23 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 10, 8:23 PM EDT, 21 minutes before
Area Forecast Discussion
National Weather Service State College PA
823 PM EDT Wed Jun 10 2020

.SYNOPSIS...
Showers and potentially strong thunderstorms with torrential
downpours are possible this evening into tonight, as a cold
front approaches. Lingering shower activity will shift east of
central PA Thursday morning with the frontal passage, with
cooler and drier air moving in for the end of the week. Our
weather looks like it may turn increasingly unsettled this
weekend into early next week, as upper-level low pressure
becomes entrenched overhead.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and scattered storms continue to drift northeastward
across portions of central PA this evening. At the same time, an
impressive line of severe t-storms is approaching from the Ohio
Valley just ahead of an approaching cold front.

The best shear/dynamics are more closely tied to the arrival of
the cold front. Therefore, a severe storm risk may linger into
the overnight, although the question will be how much
instability will remain after dark. Hires models show a
weakening line of showers/storms moving across central PA
overnight before it's remnants reach Lower Susq Valley around
12Z Thursday.

Min temps overnight will range from around 60F in the NW mtns
to the low 70s in the Lower Susq Valley.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Showers/storms should exit the far eastern part of the CWA
Thursday morning, with the bulk of any convective activity
occurring along and east of the I-95 corridor Thursday
afternoon.

A big airmass change is expected across central PA, with much
less humid conditions and more seasonable temps. Highs will
range from the low 70s in the NW mtns to the low 80s in the
Lower Susq Valley.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
After a pleasant Friday with seasonable temps and low humidity,
things will begin to turn unsettled this weekend as upper-
level low pressure drops from the Great Lakes into the central
Appalachians. There is better agreement in the medium range
models today in showing a stretch of increasingly showery
weather for central PA this weekend into early next week.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
T-storms expected to impact the eastern terminals this evening.
Showers/storms along a cold front should move across the
airspace tonight and exit the area early Thursday morning.
Conditions should remain mostly VFR outside of t-storms/heavy
downpours. Lower ceilings may develop behind the front across
the western airfields later tonight into early Thursday morning.
Sfc winds will shift from 150-200 degrees to 250-280 degrees
behind the front with gusts 20-25kts into Thursday.

Outlook...

Thu...MVFR cigs west trending VFR. Showers exit KLNS vcnty by
midday.

Fri-Sat...VFR/no sig wx.

Sun-Mon...Increasing chance for showers.

&&

.CLIMATE...
The high temperature at Bradford on Tuesday, June 9th was
88 degrees. This broke the old record of 86 degrees set in
2008.

Daily record highs for 6/10:

State College  94/1911
Harrisburg     96/1984
Williamsport   95/2008
Altoona        92/1984
Bradford       87/2012

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Steinbugl/Evanego
NEAR TERM...Steinbugl/Evanego
SHORT TERM...Steinbugl/Evanego
LONG TERM...Banghoff/Colbert/Evanego
AVIATION...Steinbugl/Travis
CLIMATE...Steinbugl
Hazardous weather outlook, Jun 10, 1:48 PM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
148 PM EDT Wed Jun 10 2020

PAZ004>006-010>012-017-018-024-033-037-041-042-111800-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Somerset-Tioga-Northern Lycoming-Sullivan-
148 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms with damaging winds are
possible this afternoon into early tonight. Locally heavy rainfall
may produce isolated short-term flooding problems.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ036-056-057-059-063>066-111800-
Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York-Lancaster-
148 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms with damaging winds are
possible this afternoon and evening. Locally heavy rainfall may
produce isolated short-term flooding problems.

Heat index values near 100 degrees this afternoon will result in an
increased risk of heat related illness.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ019-025>028-034-035-045-046-049>053-058-111800-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Schuylkill-
148 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Isolated to scattered severe thunderstorms with damaging winds are
possible this afternoon into tonight. Locally heavy rainfall may
produce isolated short-term flooding problems.

Heat index values in mid 90s this afternoon will result in an
increased risk of heat related illness.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

MRS

In the hours before

Special weather statement, Jun 10, 6:23 PM EDT, 2 hours 21 minutes before
Special Weather Statement
National Weather Service State College PA
623 PM EDT Wed Jun 10 2020

PAZ028-056-063-102300-
Perry PA-Cumberland PA-Juniata PA-
623 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF JUNIATA...PERRY...AND
CUMBERLAND COUNTIES UNTIL 700 PM EDT...

At 622 PM EDT, Doppler radar indicated a strong thunderstorm near
Perulack, moving northeast at 40 mph.

Very heavy rain is expected.
Wind gusts of up to 55 mph are possible.

Locations impacted include...
Newport, Honey Grove, Spruce Hill, Mexico, East Waterford, Loysville,
Ickesburg, Perulack, Big Spring State Park, Walnut, Colonel Denning
State Park, Mifflintown, Port Royal, Mifflin, Blain and New
Germantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4018 7762 4023 7761 4022 7764 4023 7765
      4026 7765 4026 7767 4027 7766 4029 7767
      4027 7770 4028 7770 4062 7743 4049 7710
      4015 7760
TIME...MOT...LOC 2222Z 220DEG 35KT 4029 7756

Banghoff
Special weather statement, Jun 10, 6:28 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service State College PA
628 PM EDT Wed Jun 10 2020

PAZ036-063-102300-
Franklin PA-Cumberland PA-
628 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF FRANKLIN AND CUMBERLAND
COUNTIES UNTIL 700 PM EDT...

At 628 PM EDT, Doppler radar indicated a strong thunderstorm over
Roxbury, moving northeast at 40 mph.

Wind gusts of up to 55 mph are possible.

Locations impacted include...
Shippensburg, Plainfield, Newville, Bloserville, Upper Strasburg,
Roxbury, Willow Hill, Doylesburg, Fannettsburg, Orrstown and
Shippensburg University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4006 7785 4026 7771 4029 7767 4026 7767
      4026 7765 4023 7765 4023 7761 4020 7761
      4020 7759 4018 7762 4015 7760 4032 7736
      4026 7742 4029 7733 4027 7732 4029 7721
      4027 7718 3994 7769
TIME...MOT...LOC 2228Z 219DEG 35KT 4008 7768

Banghoff
Special weather statement, Jun 10, 7:00 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service State College PA
700 PM EDT Wed Jun 10 2020

PAZ028-056-057-063-102330-
Perry PA-Cumberland PA-Juniata PA-Dauphin PA-
700 PM EDT Wed Jun 10 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF DAUPHIN...JUNIATA...
PERRY...AND CUMBERLAND COUNTIES UNTIL 730 PM EDT...

At 700 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Colonel Denning State Park to Shermansdale.
Movement was northeast at 45 mph.

Wind gusts 40 to 50 mph are possible.

Locations impacted include...
Carlisle, Plainfield, Schlusser, Millersburg, Lykens, Newport,
Duncannon, Elizabethville, Williamstown, Honey Grove, New Bloomfield,
Mcalisterville, Spruce Hill, Mexico, New Buffalo, Loysville,
Ickesburg, Colonel Denning State Park, Bloserville and Wertzville.

This includes the following COVID-19 Test Sites...
Geisinger Holy Spirit Jennifer Court...
and UPMC Carlisle Outpatient Surgery Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4025 7767 4068 7734 4063 7694 4060 7692
      4063 7686 4058 7658 4016 7724
TIME...MOT...LOC 2300Z 224DEG 37KT 4028 7750 4031 7718

Banghoff
Special weather statement, Jun 10, 7:38 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service State College PA
738 PM EDT Wed Jun 10 2020

PAZ056-057-063>065-110015-
Perry PA-York PA-Adams PA-Cumberland PA-Dauphin PA-
738 PM EDT Wed Jun 10 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ADAMS...YORK...
DAUPHIN...PERRY...AND CUMBERLAND COUNTIES UNTIL 815 PM EDT...

At 737 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Enola to 6 miles southeast of Mount Holly
Springs. Movement was northeast at 20 mph.

Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Harrisburg, Lower Allen, Colonial Park, Progress, Mechanicsburg, Camp
Hill, New Cumberland, Linglestown, Enola, Lemoyne, Paxtonia, Boiling
Springs, Wormleysburg, Penbrook, Dillsburg, Marysville,
Shiremanstown, West Fairview, New Kingstown and Aspers.

This includes the following COVID-19 Test Sites...
Family Practice Enola...
Geisinger Holy Spirit ...
Rite Aid...
and UPMC Pinnacle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4053 7668 4012 7693 3997 7723 4036 7701
TIME...MOT...LOC 2337Z 234DEG 17KT 4028 7698 4005 7713

Banghoff
Special weather statement, Jun 10, 8:05 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service State College PA
805 PM EDT Wed Jun 10 2020

PAZ052-057>059-063-065-110030-
York PA-Northumberland PA-Cumberland PA-Lebanon PA-Dauphin PA-
Schuylkill PA-
805 PM EDT Wed Jun 10 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...
NORTHUMBERLAND...YORK...DAUPHIN...CUMBERLAND...AND LEBANON COUNTIES
UNTIL 830 PM EDT...

At 804 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Fairview-Ferndale to near Dehart Dam to near
Shiremanstown. Movement was northeast at 30 mph.

Torrential rain is expected.
Wind gusts of up to 55 mph and pea size hail are possible.

Locations impacted include...
Harrisburg, Lower Allen, Hershey, Colonial Park, Progress,
Mechanicsburg, Middletown, Camp Hill, Shamokin, New Cumberland,
Linglestown, Enola, Steelton, Mount Carmel, Lemoyne, Hummelstown,
Kulpmont, Ashland, Paxtonia and Rutherford.

This includes the following COVID-19 Test Sites...
Colonial Park Harrisburg Urgent Care...
Family Practice Enola...
Geisinger Holy Spirit ...
Geisinger Kulpmont...
Rite Aid...
and UPMC Pinnacle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4009 7719 4032 7696 4033 7691 4035 7693
      4051 7676 4077 7670 4083 7641 4077 7638
      4079 7634 4071 7628 4017 7676
TIME...MOT...LOC 0004Z 215DEG 26KT 4079 7661 4050 7666 4019 7695

Banghoff
Special weather statement, Jun 10, 8:27 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service State College PA
827 PM EDT Wed Jun 10 2020

PAZ057>059-110100-
Lebanon PA-Dauphin PA-Schuylkill PA-
827 PM EDT Wed Jun 10 2020

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SCHUYLKILL...DAUPHIN...
AND LEBANON COUNTIES UNTIL 900 PM EDT...

At 826 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Tower City to Paxtang. Movement was
northeast at 25 mph.

Torrential rain is expected.
Wind gusts of up to 55 mph and half inch hail are possible.

Locations impacted include...
Harrisburg, Pottsville, Hershey, Colonial Park, Progress, Middletown,
Palmyra, New Cumberland, Linglestown, Steelton, Annville,
Hummelstown, Minersville, St. Clair, Paxtonia, Rutherford, Skyline
View, Lawnton, Campbelltown and Bressler-Enhaut-Oberlin.

This includes the following COVID-19 Test Sites...
Colonial Park Harrisburg Urgent Care...
Eastside Campus...
Hershey Medical Center...
and UPMC Pinnacle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4083 7606 4051 7636 4049 7644 4047 7639
      4021 7663 4020 7683 4022 7683 4024 7688
      4065 7659
TIME...MOT...LOC 0026Z 236DEG 23KT 4054 7656 4026 7682

Banghoff

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:05 PM EDTSpecial Weather StatementCTPDauphin25 min
Jun 10, 8:27 PM EDTSpecial Weather StatementCTPSchuylkill33 min
Jun 10, 8:30 PM EDTSevere Thunderstorm WarningCTPDauphin27 min
Jun 10, 9:20 PM EDTAreal Flood AdvisoryCTPLebanon, Schuylkill3 hr
Jun 10, 10:39 PM EDTSpecial Weather StatementCTPYork36 min
Jun 10, 10:55 PM EDTSpecial Weather StatementCTPWarren35 min
Jun 11, 12:59 AM EDTSpecial Weather StatementCTPCambria46 min
Jun 11, 2:37 AM EDTSpecial Weather StatementCTPCentre, Lycoming, Union53 min
Jun 11, 3:26 AM EDTSpecial Weather StatementCTPLycoming, Sullivan64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.